Alert archive / Illinois / River Flood Warnings in 2019

River Flood Warning 34, NWS Lincoln, IL

April 15, 2019Lawrence County, Illinois

NWS Lincoln, IL issued this river flood warning at Apr 15, 2019, 2:11 AM CDT for Lawrence County, Illinois. It took effect at Apr 15, 2019, 4:12 AM CDT. It was in force for 48 hr.

The area

The outline as issued.

The facts

Issued
Apr 15, 2019, 2:11 AM CDT (07:11 UTC)
In effect from
Apr 15, 2019, 4:12 AM CDT
Expired
Apr 17, 2019, 4:20 AM CDT
In force
48 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

County Lawrence County, IL

The radar

The Evansville,IN radar (KVWX), 57 km from the middle of the area, began a volume at 07:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2). The gauge peaked at 30.63 ft at Apr 15, 2019, 8:00 PM CDT.

actionminormoderate25303504/1504/1604/1704/18
Action stage
27 ft
Minor stage
30 ft
Moderate stage
37 ft
Major stage
41 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

545 
WGUS43 KILX 150711
FLWILX

Flood Warning
National Weather Service Lincoln IL
211 AM CDT Mon Apr 15 2019

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC101-152111-
/O.NEW.KILX.FL.W.0034.190415T0912Z-190416T1513Z/
/LAWI2.1.ER.190415T0912Z.190415T1200Z.190416T0913Z.NO/
211 AM CDT Mon Apr 15 2019

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Embarras River at Lawrenceville.
* From early this morning until Tuesday morning.
* At 2 AM Monday the stage was 29.6 feet.
* Flood stage is 30 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage early this morning and 
  continue to rise to near 30.4 feet by this morning. The river will 
  fall below flood stage by early Tuesday morning.
* Impact...At 30 feet...Minor agricultural flooding begins.

&&

                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Embarras River
 Lawrenceville     30  29.6 Mon 2 AM    30.4   29.8   28.8

&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

07
6 follow-up statements
144 
WGUS83 KILX 151053
FLSILX


Flood Statement
National Weather Service Lincoln IL
553 AM CDT Mon Apr 15 2019

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-160052-
/O.EXT.KILX.FL.W.0034.000000T0000Z-190417T2100Z/
/LAWI2.1.ER.190415T0957Z.190416T0600Z.190417T1500Z.NO/
553 AM CDT Mon Apr 15 2019

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Wednesday afternoon.
* At 445 AM Monday the stage was 30.0 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and 
  continue to rise to near 31.0 feet by early tomorrow morning.The 
  river will fall below flood stage by Wednesday morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Embarras River
 Lawrenceville     30  30.0 Mon 5 AM    30.9   30.1   29.0


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765

$$

EJL
248 
WGUS83 KILX 151550
FLSILX


Flood Statement
National Weather Service Lincoln IL
1050 AM CDT Mon Apr 15 2019

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-160550-
/O.EXT.KILX.FL.W.0034.000000T0000Z-190418T0600Z/
/LAWI2.1.ER.190415T0952Z.190416T0600Z.190418T0000Z.NO/
1050 AM CDT Mon Apr 15 2019

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until late Wednesday night.
* At 945 AM Monday the stage was 30.4 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 31.2 feet by 
  early tomorrow morning. The river will fall below flood stage 
  Wednesday evening.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Embarras River
 Lawrenceville     30  30.4 Mon 10 AM   31.2   30.6   29.4


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765

$$

EJL
607 
WGUS83 KILX 160148
FLSILX


Flood Statement
National Weather Service Lincoln IL
848 PM CDT Mon Apr 15 2019

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-161547-
/O.EXT.KILX.FL.W.0034.000000T0000Z-190418T0000Z/
/LAWI2.1.ER.190415T0952Z.190416T1200Z.190417T1800Z.NO/
848 PM CDT Mon Apr 15 2019

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Wednesday evening.
* At  745 PM Monday the stage was 30.6 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 30.8 feet by 
  tomorrow morning. The river will fall below flood stage Wednesday 
  afternoon.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Embarras River
 Lawrenceville     30  30.6 Mon 8 PM    30.8   30.2   29.0


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

25
996 
WGUS83 KILX 161346
FLSILX


Flood Statement
National Weather Service Lincoln IL
846 AM CDT Tue Apr 16 2019

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-170346-
/O.EXT.KILX.FL.W.0034.000000T0000Z-190417T0900Z/
/LAWI2.1.ER.190415T0952Z.190416T0745Z.190417T0300Z.NO/
846 AM CDT Tue Apr 16 2019

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until late tonight.
* At 745 AM Tuesday the stage was 30.6 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tonight.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Embarras River
 Lawrenceville     30  30.6 Tue 8 AM    29.2   26.6   24.9


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

EJL
029 
WGUS83 KILX 170049
FLSILX


Flood Statement
National Weather Service Lincoln IL
749 PM CDT Tue Apr 16 2019

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-170930-
/O.EXT.KILX.FL.W.0034.000000T0000Z-190417T0930Z/
/LAWI2.1.ER.190415T0952Z.190416T0745Z.190417T0330Z.NO/
749 PM CDT Tue Apr 16 2019

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until late tonight.
* At  645 PM Tuesday the stage was 30.3 feet.
* Flood stage is 30.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  tonight.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Embarras River
 Lawrenceville     30  30.3 Tue 7 PM    29.2   26.6   24.9


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

Ousley
199 
WGUS83 KILX 170920
FLSILX

Flood Statement
National Weather Service Lincoln IL
420 AM CDT Wed Apr 17 2019

...The Flood Warning is cancelled for the following river in 
Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-170950-
/O.CAN.KILX.FL.W.0034.000000T0000Z-190417T0930Z/
/LAWI2.1.ER.190415T0952Z.190416T0745Z.190417T0630Z.NO/
420 AM CDT Wed Apr 17 2019

The Flood Warning is cancelled for
  The Embarras River at Lawrenceville.
* At 4 AM Wednesday the stage was 29.8 feet.
* Flood stage is 30 feet.
* Fell below flood stage at 215 AM Wednesday.
* Forecast...The river will continue to fall to 26.6 feet by tomorrow
  morning.
* Impact...At 30 feet...Minor agricultural flooding begins.

&&

                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Embarras River
 Lawrenceville     30  29.8 Wed 4 AM    29.2   26.6   24.9

&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765

$$

07

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Apr 14, 11:51 PM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, Apr 14, 11:51 PM CDT, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
1151 PM CDT Sun Apr 14 2019

.UPDATE...
Issued at 910 PM CDT Sun Apr 14 2019

Precip is quickly moving out of the area tonight
and skies are beginning to clear from the west/southwest. Some
concern that temps may drop little more than current forecast
given expected clear skies and winds quickly becoming light. So
will probably drop forecast only 1-2 degrees across the area. Will
also be adjusting cloud cover across the area given current
satellite loops. Already sent one update given there was a pre-
first period, but will be sending another one shortly. No change
to the frost advisory expected.

&&

.SHORT TERM...(This evening through Monday)
ISSUED AT 305 PM CDT Sun Apr 14 2019

Satellite trends depict the best lift has moved north into
northern IL and that the southern edge of the deformation zone
over west central IL is drifting now to the east. Radar loop still
shows several north to south bands over the region that are
beginning to move to east. There has been some redevelopment on
the western edges that has slowed the east advection of the
overall pcpn. Temperatures in the air column appear to have risen
a bit, as some rain being reported mixed in, especially in the
western areas. Expect the eastward progression to continue and
dissipating trend into early evening.

Short range models clear the skies as this system moves out to the
northeast. with temperatures cooling a bit and winds becoming
light overnight, frost possible over region. Will issue frost
advisory for the southeast 6 counties, as it is in growing season
in that area now.

.LONG TERM...(Monday night through Sunday)
ISSUED AT 305 PM CDT Sun Apr 14 2019

Long range shows another system into the plains be mid week. A
low will develop in the lee of rockies on Tuesday night, and push
a chance for rain into the region Wednesday. the main front is
currently forecast to move through Thursday, with showers in the
cold air associated with the main upper low, lingering in the
region into Friday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1151 PM CDT Sun Apr 14 2019

VFR conditions will prevail at all TAF sites next 24hrs.
Clouds/cigs at around 5-6kft continue over all sites except SPI
where it should start as scattered. However, over the next 2-3hrs
clouds will move east out of the area and all sites will become
clear for remainder of the night with winds becoming light and
variable. Then in the morning hours, broken mid clouds around
8-12kft will advect over the sites and then scatter back out
during the afternoon. Then during the evening, expecting just high
cirrus. Winds will increase and become south to southeast
during the afternoon and evening as the high pressure slides east
of the area.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Frost Advisory until 8 AM CDT Monday for ILZ066>068-071>073.

&&

UPDATE...Auten
SHORT TERM...Goetsch
LONG TERM...Goetsch
AVIATION...Auten
Hazardous weather outlook, Apr 14, 3:20 PM CDT, 10 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
320 PM CDT Sun Apr 14 2019

ILZ027>031-036>038-040>042-047>051-151100-
Cass-Fulton-Knox-Logan-Marshall-Mason-McLean-Menard-Morgan-Peoria-
Sangamon-Schuyler-Scott-Stark-Tazewell-Woodford-
320 PM CDT Sun Apr 14 2019

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT...

While little additional snow accumulation is expected, slippery
spots will linger into tonight, as temperatures fall to around
freezing. This is most likely in areas from Galesburg to
Bloomington northward.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

Isolated thunderstorms are possible Wednesday morning, but better
thunderstorm chances are expected late Wednesday night and
Thursday. There is a possibility of severe weather during this
latter time frame.

Flooding will continue along the Illinois River from Havana
southward, for several more days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ043>046-052>057-061>063-151100-
Champaign-Christian-Clark-Coles-Cumberland-De Witt-Douglas-Edgar-
Macon-Moultrie-Piatt-Shelby-Vermilion-
320 PM CDT Sun Apr 14 2019

This Hazardous Weather Outlook is for portions of east central
Illinois.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT...

Wind gusts of 30 to 35 mph are possible the remainder of the
afternoon, causing some travel difficulties on west east oriented
roadways.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

There is a chance of thunderstorms late Wednesday night and
Thursday. There is a possibility of severe weather on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ066>068-071>073-151100-
Clay-Crawford-Effingham-Jasper-Lawrence-Richland-
320 PM CDT Sun Apr 14 2019

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT MONDAY...

This Hazardous Weather Outlook is for southeast Illinois.

.DAY ONE...TONIGHT...

Temperatures tonight will fall to near freezing. Any sensitive
plants outside should be covered up for protection.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

There is a chance of thunderstorms late Wednesday night and
Thursday. Some of the thunderstorms on Thursday may be severe.

Minor flooding will occur along the Wabash River from Hutsonville
upstream, as well as the Little Wabash River near Clay City,
early this week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

Geelhart

In the hours before

Local storm report, Apr 14, 9:21 PM CDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
921 PM CDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     SNOW             1 NW NORMAL             40.53N 89.01W
04/14/2019  E2.5 INCH        MCLEAN             IL   MESONET

0730 PM     SNOW             PEKIN                   40.57N 89.63W
04/14/2019  M3.5 INCH        TAZEWELL           IL   MESONET

0415 PM     SNOW             2 SE DUNLAP             40.84N 89.65W
04/14/2019  M2.5 INCH        PEORIA             IL   MESONET

0430 PM     SNOW             EUREKA                  40.72N 89.28W
04/14/2019  M2.5 INCH        WOODFORD           IL   MESONET

0230 PM     SNOW             2 N GERMANTOWN HILLS    40.80N 89.47W
04/14/2019  M5.5 INCH        WOODFORD           IL   MESONET

1200 PM     SNOW             CHILLICOTHE             40.92N 89.50W
04/14/2019  M3.0 INCH        PEORIA             IL   MESONET

1100 AM     SNOW             KNOXVILLE               40.91N 90.29W
04/14/2019  M5.0 INCH        KNOX               IL   MESONET

&&

25
Local storm report, Apr 14, 9:23 PM CDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
923 PM CDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     SNOW             HANNA CITY              40.69N 89.79W
04/14/2019  M4.5 INCH        PEORIA             IL   BROADCAST MEDIA

1030 AM     SNOW             5 NE EAST PEORIA        40.72N 89.48W
04/14/2019  M3.0 INCH        TAZEWELL           IL   BROADCAST MEDIA

1045 AM     SNOW             3 SE JACKSONVILLE       39.70N 90.19W
04/14/2019  M1.3 INCH        MORGAN             IL   COCORAHS

1100 AM     SNOW             1 NW KNOXVILLE          40.92N 90.30W
04/14/2019  M5.0 INCH        KNOX               IL   COCORAHS

1100 AM     SNOW             KNOXVILLE               40.91N 90.29W
04/14/2019  M5.0 INCH        KNOX               IL   MESONET

1110 AM     SNOW             PEORIA HEIGHTS          40.75N 89.57W
04/14/2019  M4.0 INCH        PEORIA             IL   BROADCAST MEDIA

1110 AM     SNOW             MOSSVILLE               40.82N 89.57W
04/14/2019  M3.5 INCH        PEORIA             IL   BROADCAST MEDIA

1115 AM     SNOW             PEORIA                  40.74N 89.61W
04/14/2019  M4.0 INCH        PEORIA             IL   BROADCAST MEDIA

            NEAR BRADLEY UNIVERSITY

1117 AM     SNOW             JACKSONVILLE            39.73N 90.23W
04/14/2019  M1.3 INCH        MORGAN             IL   CO-OP OBSERVER

            SINCE 7 AM REPORT

1120 AM     SNOW             MORTON                  40.61N 89.47W
04/14/2019  M4.0 INCH        TAZEWELL           IL   CO-OP OBSERVER

            STILL SNOWING

1120 AM     SNOW             WASHINGTON              40.70N 89.44W
04/14/2019  M4.0 INCH        TAZEWELL           IL   BROADCAST MEDIA

1130 AM     SNOW             SPRINGFIELD             39.78N 89.64W
04/14/2019  M0.7 INCH        SANGAMON           IL   OFFICIAL NWS OBS

1130 AM     SNOW             WASHINGTON              40.70N 89.44W
04/14/2019  M4.5 INCH        TAZEWELL           IL   BROADCAST MEDIA

            VIA WMBD-TV

1135 AM     SNOW             CANTON                  40.56N 90.04W
04/14/2019  M2.5 INCH        FULTON             IL   BROADCAST MEDIA

            VIA WMBD-TV

1144 AM     SNOW             TABLE GROVE             40.37N 90.42W
04/14/2019  M4.0 INCH        FULTON             IL   BROADCAST MEDIA

1144 AM     SNOW             FARMINGTON              40.70N 90.00W
04/14/2019  M3.5 INCH        FULTON             IL   EMERGENCY MNGR

1145 AM     SNOW             GERMANTOWN HILLS        40.77N 89.47W
04/14/2019  M4.5 INCH        WOODFORD           IL   BROADCAST MEDIA

            VIA WMBD-TV

1145 AM     SNOW             BLOOMINGTON             40.48N 88.97W
04/14/2019  M1.5 INCH        MCLEAN             IL   BROADCAST MEDIA

            VIA WMBD-TV

1145 AM     SNOW             2 ENE LINCOLN           40.16N 89.33W
04/14/2019  M1.0 INCH        LOGAN              IL   OFFICIAL NWS OBS

            CHANGED TO A RAIN/SNOW MIX.

1145 AM     SNOW             CHILLICOTHE             40.92N 89.50W
04/14/2019  M3.0 INCH        PEORIA             IL   BROADCAST MEDIA

            VIA WMBD-TV

1200 PM     SNOW             CHILLICOTHE             40.92N 89.50W
04/14/2019  M3.0 INCH        PEORIA             IL   MESONET

1215 PM     SNOW             2 N MORTON              40.64N 89.47W
04/14/2019  M5.0 INCH        TAZEWELL           IL   BROADCAST MEDIA

0100 PM     SNOW             WILLIAMSFIELD           40.93N 90.02W
04/14/2019  M4.0 INCH        KNOX               IL   BROADCAST MEDIA

            RELAYED VIA WMBD-TV

0100 PM     SNOW             1 N ABINGDON            40.82N 90.40W
04/14/2019  M5.5 INCH        KNOX               IL   TRAINED SPOTTER

0100 PM     SNOW             WASHINGTON              40.70N 89.44W
04/14/2019  M5.0 INCH        TAZEWELL           IL   BROADCAST MEDIA

            RELAYED VIA WMBD-TV

0230 PM     SNOW             PEORIA HEIGHTS          40.75N 89.57W
04/14/2019  M4.5 INCH        PEORIA             IL   PUBLIC

            RELAYED BY WMBD-TV

0230 PM     SNOW             2 N GERMANTOWN HILLS    40.80N 89.47W
04/14/2019  M5.5 INCH        WOODFORD           IL   MESONET

0245 PM     SNOW             BARTONVILLE             40.64N 89.66W
04/14/2019  M2.2 INCH        PEORIA             IL   CO-OP OBSERVER

0330 PM     SNOW             VERMONT                 40.30N 90.43W
04/14/2019  M4.0 INCH        FULTON             IL   PUBLIC

            RELAYED BY WMBD-TV

0415 PM     SNOW             2 SE DUNLAP             40.84N 89.65W
04/14/2019  M2.5 INCH        PEORIA             IL   MESONET

0430 PM     SNOW             PEORIA                  40.74N 89.61W
04/14/2019  M5.0 INCH        PEORIA             IL   BROADCAST MEDIA

            WEST BLUFF NEAR BRADLEY UNIVERSITY

0430 PM     SNOW             EUREKA                  40.72N 89.28W
04/14/2019  M2.5 INCH        WOODFORD           IL   MESONET

0650 PM     SNOW             PEORIA                  40.74N 89.61W
04/14/2019  M5.0 INCH        PEORIA             IL   OFFICIAL NWS OBS

            STORM TOTAL

0700 PM     SNOW             1 NW NORMAL             40.53N 89.01W
04/14/2019  E2.5 INCH        MCLEAN             IL   MESONET

0730 PM     SNOW             PEKIN                   40.57N 89.63W
04/14/2019  M3.5 INCH        TAZEWELL           IL   MESONET

&&

25

Nearby

River Flood Warnings in Illinois, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.